# SDR CALA0800361

- Difficulty date: April 4, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6516300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED SRM REPAIR AT BS 178-188 LBL 24.67 FLOORBEAM WEB FOR ACCESS.  REMOVED EXISTING WEB & STIFFENER, MODIFIED WEB & FABRICATED NEW STIFFENER & REPAIR PARTS FOR SRM REPAIR BS 178-188 LBL 24.67 FOR FLOORBEAM FOR ACCESS, IAW SRM 53-10-51.
